A stochastic single-species population model with partial tolerance in a polluted environment

Fengying Wei, Stefanus A.H. Geritz, Jiaying Cai

Research output: Contribution to journalArticleScientificpeer-review

Abstract

We propose a single-species population model with partial pollution tolerance in a polluted environment in this contribution, and introduce the random perturbation of the birth rate of single-species population into this model. The extinction occurs around the pollution-free equilibrium under some moderate conditions, and the stationary distribution with ergodicity is derived around the positive equilibrium. Numerical simulations demonstrate the efficiency of our main results. (C) 2016 Elsevier Ltd. All rights reserved.
Original languageEnglish
JournalApplied Mathematics Letters
Volume63
Pages (from-to)130-136
Number of pages7
ISSN0893-9659
DOIs
Publication statusPublished - Jan 2017
MoE publication typeA1 Journal article-refereed

Fields of Science

  • 111 Mathematics

Cite this

@article{01b44e4f408d4e0fa0d726e471593a37,
title = "A stochastic single-species population model with partial tolerance in a polluted environment",
abstract = "We propose a single-species population model with partial pollution tolerance in a polluted environment in this contribution, and introduce the random perturbation of the birth rate of single-species population into this model. The extinction occurs around the pollution-free equilibrium under some moderate conditions, and the stationary distribution with ergodicity is derived around the positive equilibrium. Numerical simulations demonstrate the efficiency of our main results. (C) 2016 Elsevier Ltd. All rights reserved.",
keywords = "111 Mathematics",
author = "Fengying Wei and Geritz, {Stefanus A.H.} and Jiaying Cai",
year = "2017",
month = "1",
doi = "10.1016/j.aml.2016.07.026",
language = "English",
volume = "63",
pages = "130--136",
journal = "Applied Mathematics Letters",
issn = "0893-9659",
publisher = "Elsevier Scientific Publ. Co",

}

A stochastic single-species population model with partial tolerance in a polluted environment. / Wei, Fengying; Geritz, Stefanus A.H.; Cai, Jiaying.

In: Applied Mathematics Letters, Vol. 63, 01.2017, p. 130-136.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A stochastic single-species population model with partial tolerance in a polluted environment

AU - Wei, Fengying

AU - Geritz, Stefanus A.H.

AU - Cai, Jiaying

PY - 2017/1

Y1 - 2017/1

N2 - We propose a single-species population model with partial pollution tolerance in a polluted environment in this contribution, and introduce the random perturbation of the birth rate of single-species population into this model. The extinction occurs around the pollution-free equilibrium under some moderate conditions, and the stationary distribution with ergodicity is derived around the positive equilibrium. Numerical simulations demonstrate the efficiency of our main results. (C) 2016 Elsevier Ltd. All rights reserved.

AB - We propose a single-species population model with partial pollution tolerance in a polluted environment in this contribution, and introduce the random perturbation of the birth rate of single-species population into this model. The extinction occurs around the pollution-free equilibrium under some moderate conditions, and the stationary distribution with ergodicity is derived around the positive equilibrium. Numerical simulations demonstrate the efficiency of our main results. (C) 2016 Elsevier Ltd. All rights reserved.

KW - 111 Mathematics

U2 - 10.1016/j.aml.2016.07.026

DO - 10.1016/j.aml.2016.07.026

M3 - Article

VL - 63

SP - 130

EP - 136

JO - Applied Mathematics Letters

JF - Applied Mathematics Letters

SN - 0893-9659

ER -